Spots Appear From The Left Shoulder To The Left Leg After Diphtheria Injection?
. I want to ask. My child is 2 years old. After 2 days post diphtheria vaccine 3. Spots appear “evenly from the left shoulder to the left leg only. Accompanied by fever but up and down again. Today about 7 days after the vaccine but the rash has not yet disappeared. Why yes
Diphtheria immunization is done to prevent diphtheria. Diphtheria immunization is done by injecting bacteria that have been weakened so that the body can form active immunity against germs that cause diphtheria, hopefully diphtheria can be prevented or symptoms will be lighter than those not vaccinated.
After diphtheria immunization, an immunization can occur in the form of fever, swelling at the injection area, redness or rash around the injection, looking tired, and fussing. Generally, these conditions will disappear within 1-3 days of immunization. But in some children allergic reactions can appear such as red rashes, itching, swelling in the eyes and lips, to more severe allergic reactions such as shortness and loss of consciousness.
Complaints about the rash and fever in your child can be a follow-up event after immunization, but if you see it has happened 7 days, need to think about other possibilities that cause rashes and fever. Some other conditions that can cause fever and rashes include:
Measles Rubella Chicken pox. Singapore flu . If necessary, additional tests can be done with a blood test to help determine the cause. Furthermore, your child can be given appropriate treatment by a doctor.
In the meantime you can do the following tips:
Let the child rest Meet the needs of children's body fluids Give clothes that are comfortable and thin Keep bathing as usual, if the fever can use warm water to bathe Give healthy and nutritious food for children If itching can be given lotion or calamin powder to reduce itching Hopefully it can help you,